# SDR CA160118016

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 1,092 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Part time: 1,110 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE INSPECTION OF ANOTHER ACFT SN 089, CRACKS WERE FOUND IN THE AFT EDGE OF THE NR 4, NR 5 AND NR 6 WING L/E RIBS ON BOTH THE TOP AND BOTTOM SURFACES WHERE THE RIB IS ATTACHED WITH A RIVET TO THE FWD SPAR ON BOTH THE LT AND RT WINGS. THIS ACFT WAS INSPECTED IN THE SAME AREA AND WAS FOUND TO HAVE THE SAME CRACKS IN THE SAME LOCATIONS.  MFG HAS ISSUED A NO TECHNICAL OBJECTION LETTER DO-003/16 TO CONTINUE TO OPERATE THE ACFT FOR 50HRS UNTIL PARTS ARE AVAILABLE.
